# SDR RRXA991324

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AND DENT IN BELLY BY A/C ACCESS DOOR.  REMOVED DAMAGED AREA, TREATED STRUCTURE IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED FUSELAGE PLATE REPAIR IAW DC-8 SRM 53-2-1.
